# SDR HEEA064737

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 11788659
- Condition: Loose
- Location: T/R Bellcrank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CAME UNSTAKED AFTER ONE TEST FLIGHT.  REPLACED WITH SERVICEABLE BELLCRANK.
